# SDR DXTA2009100903809

- Difficulty date: October 8, 2009
- Submitted: October 17, 2009
- Operation: Air carrier
- Aircraft: N628QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605305
- Aircraft time: 6,354 hours, 4,993 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Packing
- Condition: Leaking
- Location: Nlg Strut
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AT FL 370 RED GEAR "UNLOCK' LIGHT ILLUMINATED.  NO NOISES OR OTHER INDICATIONS, NO OTHER LIGHTS WERE PRESENT.  GEAR LOWERED NORMALLY WITH 3 GREEN.  GEAR EMER EXTENSION BLOWDOWN WAS NOT USED.  REPACKED NOSE STRUT ASSEMBLY IAW CMM 32-20-01 LANDING GEAR FUNCTIONAL CHECK WAS GOOD. SERVICED STRUT LEAK CHECK GOOD.
